# SDR ASAA2022010537066

- Difficulty date: January 3, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 29,161 hours, 9,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, "VTK" DISPLAYED ON BOTH ND W/ CORRESPONDING INDICATIONS OF DUAL FMC FAILURE. WHILE RUNNING QRH, FULL FMC FUNCTION RESTORED ITSELF IN LESS THAN 1 MINUTE. WE RE-ENGAGED LNAV/VNAV + LOGGED BACK IN TO CPDLC. GROUNDED - YES. ACCOMPLISHED FMC RESET PER B737-900 FIM 34-61-TASK 807 BOTH LEFT AND RIGHT FMC BACK TO NORMAL.
